TeenHelp
Support Forums Today's Posts

Get Advice Connect with TeenHelp Resources
HelpLINK Facebook     Twitter     Tumblr     Instagram    Hotlines    Safety Zone    Alternatives

You are not registered or have not logged in

Hello guest! (Not a guest? Log in above!)

As a guest on TeenHelp you are only able to use some of our site's features. By registering an account you will be able to enjoy unlimited access to our site, and will be able to:

  • Connect with thousands of teenagers worldwide by actively taking part in our Support Forums and Chat Room.
  • Find others with similar interests in our Social Groups.
  • Express yourself through our Blogs, Picture Albums and User Profiles.
  • And much much more!

Signing up is free, anonymous and will only take a few moments, so click here to register now!


Substance Use Whether you are combating substance abuse, are in search support, or have questions about drugs or alcohol, ask in this forum.

Closed Thread
 
Thread Tools Search this Thread
  (#1 (permalink)) Old
activeessence Offline
Member
Welcome me, I'm new!
*
 
activeessence's Avatar
 
Age: 27

Posts: 12
Join Date: April 8th 2009

i got a question - April 16th 2009, 08:35 AM

i do triple cs to trip on and i do use dexaloan when they have it but normaly i take 14-24 triple cs at a tiome now if i take say 14-16 triple cs and take like 3-5 shots of everclear is that safe


I can write a verse and take the sun away...
Watch me paint a pic that'll make you run away...
I'm your worst fear.
I'm your favorite.
I'm your acquired taste.
Will you savor it?
If it's blood thirst, will you run from it?
No need cause I'm inside of you.
When the sun is lit.
You cannot escape, me I'm your last your resort.
When you have an evil you cannot report.
I'm your ray sunshine malicious, vain and heartless.
If ever you need an alibi, rely on me I am...
DARKNESS!
   
  (#2 (permalink)) Old
Marionette. Offline
Member
Experienced TeenHelper
******
 
Marionette.'s Avatar
 
Gender: Other

Posts: 543
Join Date: January 5th 2009

Re: i got a question - April 16th 2009, 10:02 AM

No.
Firstly, you should never ever ever drink alcohol while on any sorts of medication. Especially everclear due to it's high alcoholic content.
Secondly, taking that many pills everytime can and will damage your insides.
Triple C's are highly addictive and over time and will eat away your stomach lining.






   
  (#3 (permalink)) Old
peaceSRC Offline
Member
Junior TeenHelper
****
 
peaceSRC's Avatar
 
Age: 30
Gender: Female

Posts: 211
Join Date: February 11th 2009

Re: i got a question - April 16th 2009, 02:32 PM

Is that a serious question? Of course it's not SAFE! You're overdosing on cough pills which over time give you serious health issues like eating away at your stomach lining, and everclear is pure alcohol. Come on use your head. Taking 14 cough pills or taking more then the prescribed dosage in the first place is over dosing. I would strongly advise that you stop doing that.
   
  (#4 (permalink)) Old
Chazzz Offline
Member
Regular TeenHelper
*****
 
Chazzz's Avatar
 
Name: Charlotte
Gender: Female

Posts: 404
Join Date: January 30th 2009

Re: i got a question - April 17th 2009, 02:37 PM

I would just like to back up the, NO. Seriously, geez. Get some common sense. Wise up on what you're taking or you're going to end up seriously messing yourself up.
   
  (#5 (permalink)) Old
Hyper Sonic Offline
Banned
I can't get enough
*********
 
Hyper Sonic's Avatar
 
Gender: Male
Location: England

Posts: 2,374
Blog Entries: 23
Join Date: January 5th 2009

Re: i got a question - April 17th 2009, 03:50 PM

Yeah it's rather unwise.

Last edited by Hyper Sonic; April 17th 2009 at 03:50 PM. Reason: I'm not allowed to point out poor grammar
   
  (#6 (permalink)) Old
losing touch. Offline
oh, really?..
Jeez, get a life!
***********
 
losing touch.'s Avatar
 
Age: 26
Gender: Female
Location: UK

Posts: 5,996
Blog Entries: 537
Join Date: January 8th 2009

Re: i got a question - April 17th 2009, 05:19 PM

no. i drank with pills before, passed out and nearly choked on my own vomit.. wouldn't recommend it.


..and our dreams will break the boundaries of our fears..



   
  (#7 (permalink)) Old
soul Offline
Any fool can criticize
Senior TeenHelper
*******
 
soul's Avatar
 
Name: Mimi
Gender: Female

Posts: 922
Join Date: January 6th 2009

Re: i got a question - April 17th 2009, 10:27 PM

Coricidin is a combination of an acetaminophen and chlorpheniramine.

[quote]Do not take more of this medication than is recommended. An overdose of acetaminophen can cause damage to your liver.[quote]
Quote:
Avoid drinking alcohol. It can increase the risk of liver damage while you are taking acetaminophen, and can add to drowsiness caused by an antihistamine. If you drink more than three alcoholic beverages per day, do not take acetaminophen without your doctor's advice, and never take more than 2 grams of coricidin (2000 mg) per day.
Correct me if I am wrong but I don't think you want to die or do irreparable damage to your liver. What you are doing isn't wise and if you keep it up you will suffer health related consequences. I pray that you stop this. If you ever experience any of these symptoms please seek medical attention immediately.

Quote:
Symptoms of an acetaminophen and diphenhydramine overdose may include nausea, vomiting, diarrhea, abdominal pain, sweating, seizures, confusion, sedation, insomnia, tremor, hallucinations, and an irregular heartbeat.
If you do decide to continue taking this medication you should wait awhile between doses because of the long half life of coricidin. I strongly advise you against continuing this drug abuse. There are better ways to deal with life. What makes you even want to do this to yourself? Do you honestly think it is worth the risks and the detrimental health consequences? Please think about what you are doing.

Quote:
Coricidin Cough and Cold (CCC or Triple-C) Warning: One of the most common products used as a source of DXM is CCC. This product also contains CPM, which can be dangerous at high doses. Most of the hospitalizations and health problems we hear about resulted from the use of Coricidin Cough and Cold.

Acetaminophen Warning: DXM products containing acetaminophen should not be used recreationally. High doses of acetaminophen can be fatal.
If you ever need someone to talk to I am here for you. I really hope you make the right decision. Take care and be safe.

Lots of love <3 Mimi

Sources:
http://www.drugs.com/mtm/coricidin.html
http://www.revolutionhealth.com/drug...me-cold-relief
http://www.erowid.org/chemicals/dxm/dxm_dose.shtml



As long as we can dream, there will be unicorns.
   
  (#8 (permalink)) Old
peaceSRC Offline
Member
Junior TeenHelper
****
 
peaceSRC's Avatar
 
Age: 30
Gender: Female

Posts: 211
Join Date: February 11th 2009

Re: i got a question - April 17th 2009, 11:49 PM

If you can't understand the consequences of what you're doing, you're in no way shape or form ready to be doing drugs.
   
Closed Thread

Bookmarks

Tags
question

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




All material copyright 1998-2019, TeenHelp.
Terms | Legal | Privacy | Conduct | Complaints

Powered by vBulletin®.
Copyright ©2000-2019, Jelsoft Enterprises Ltd.
Search engine optimization by vBSEO.
Theme developed in association with vBStyles.